# SDR FDEA202111112917

- Difficulty date: November 11, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: A5381299320000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK CROSS BEAM ADAPTER FND GOUGE AT FR54 BTN Y-1959 AND Y-2452 REMOVED THE DAMAGED CROSS BEAM AND INSTALLED THE NEW CROSS BEAM I.A.W A300-600F   SRM 51-72-10-001 PAGE2 AND 51-40-21-001 PARA7 PAGE24-PAGE50.
